# SDR CALA2012080700498

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 45,923 hours, 24,234 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 11906301
- Condition: Separated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A PBE STORAGE CASE IS CRACKED AND BREAKING FREE FROM BULKHEAD. REPLACED AFT PBE BOX WITH SERVICEABLE BOX PN 29-2564-3-0003.  RESTOWED PBE, INSTALLED COVER AND SEALED.
